# SDR JJBA359PH241292

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,872 hours, 38,569 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51608003
- Part serial: 137
- Condition: Inoperative
- Location: Zone 400
- Part time: 936 hours, 1,197 cycles
- Component: Ac Generator, Lucas
- Component part number: 31708001A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AIRCREW NOTICED THE EMERGENCY LIGHTS FLICKERED.  MX CREW R & R THE RT AC GENERATOR CONTROL UNIT.  PERFORMED OPS CHECK OF SYS, CHECKED UNSATISFACTORY.  MX R & R RELAY 2431 K20.  FOUND GCU TO BE BAD.  MX CREW R & R THE NR 2 AC GENERATOR AND THE NR 2 GENERATOR CONTROL UNIT.  PERFORMED OPS CHECK OF ALL SYSTEMS.  PERFORMED SATISFACTORY.  ACFT WAS RELEASED FOR TEST FLIGHT.  TEST FLIGHT CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
